Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 80, NWS Milwaukee, WI

October 9, 2017

NWS Milwaukee, WI issued this small craft advisory at Oct 9, 2017, 3:33 AM CDT. It took effect at Oct 10, 2017, 5:00 AM CDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2017, 3:33 AM CDT (08:33 UTC)
In effect from
Oct 10, 2017, 5:00 AM CDT
Expired
Oct 11, 2017, 7:00 PM CDT
In force
38 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

643 
WHUS73 KMKX 090833
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 AM CDT MON OCT 9 2017

...GUSTY WINDS AND HIGH WAVES BEGINNING TONIGHT...

LMZ643>646-091645-
/O.NEW.KMKX.SC.Y.0080.171010T0600Z-171011T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
333 AM CDT MON OCT 9 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 4 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TUESDAY TO
4 PM CDT WEDNESDAY. 

* WINDS: NORTH TO NORTHEAST AT 10 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS...VEERING EAST TUESDAY NIGHT.
 
* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT AND THEN 4 TO 6 FEET
  TUESDAY NIGHT INTO WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
11 follow-up statements
540 
WHUS73 KMKX 091459
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
959 AM CDT MON OCT 9 2017

...GUSTY WINDS AND HIGH WAVES LATER TONIGHT INTO WEDNESDAY... 

LMZ643>646-092300-
/O.CON.KMKX.SC.Y.0080.171010T0600Z-171011T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
959 AM CDT MON OCT 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO
4 PM CDT WEDNESDAY...

* WINDS: NORTH TO NORTHEAST AT 10 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS LATER TONIGHT INTO TUESDAY...VEERING EAST TUESDAY NIGHT. 

* WAVES: BUILDING TO 3 TO 5 FEET LATER TONIGHT...AND THEN 4 TO 6 
  FEET TUESDAY NIGHT INTO WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
986 
WHUS73 KMKX 092028
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 PM CDT MON OCT 9 2017

...GUSTY WINDS AND HIGH WAVES LATER TONIGHT INTO WEDNESDAY...

LMZ643>646-100430-
/O.CON.KMKX.SC.Y.0080.171010T0600Z-171011T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
328 PM CDT MON OCT 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO
4 PM CDT WEDNESDAY...

* WINDS: NORTH TO NORTHEAST AT 10 TO 20 KNOTS...WITH GUSTS OF 25
  TO 30 KNOTS...LATER TONIGHT INTO TUESDAY...VEERING EAST TUESDAY
  NIGHT.
 
* WAVES: BUILDING TO 3 TO 5 FEET LATER TONIGHT...AND THEN 4 TO 7 
  FEET TUESDAY INTO WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
559 
WHUS73 KMKX 100208
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 PM CDT MON OCT 9 2017

...GUSTY WINDS AND HIGH WAVES EXPECTED LATER TONIGHT LASTING INTO
WEDNESDAY...

LMZ643>646-101015-
/O.EXT.KMKX.SC.Y.0080.171010T1000Z-171011T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
908 PM CDT MON OCT 9 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM TUESDAY TO 4 PM
CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 AM TUESDAY TO
4 PM CDT WEDNESDAY. 

* WINDS: NORTH 10 TO 20 KNOTS BECOMING NORTHEAST LATE TONIGHT WITH
  GUSTS UP TO 25 KNOTS. NORTHEAST INCREASING TO 15 TO 25 KNOTS ON
  TUESDAY WITH GUSTS UP TO 30 KNOTS. 

* WAVES: 2 TO 4 FEET BUILDING TO 4 TO 6 FEET LATE TONIGHT...THEN 4
  TO 8 FEET TUESDAY INTO WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
112 
WHUS73 KMKX 100812
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 AM CDT TUE OCT 10 2017

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH WEDNESDAY...

LMZ643>646-101615-
/O.CON.KMKX.SC.Y.0080.171010T1000Z-171011T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
312 AM CDT TUE OCT 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
WEDNESDAY...

* WINDS: NORTHEAST 10 TO 20 KNOTS...INCREASING TO 15 TO 25 KNOTS 
  THIS MORNING WITH GUSTS UP TO 30 KNOTS. 

* WAVES: 3 TO 5 FEET...BUILDING TO 5 TO 8 FEET TODAY INTO
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
580 
WHUS73 KMKX 101528
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1028 AM CDT TUE OCT 10 2017

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH WEDNESDAY...

LMZ643>646-102330-
/O.CON.KMKX.SC.Y.0080.000000T0000Z-171011T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1028 AM CDT TUE OCT 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
WEDNESDAY...

* WINDS: NORTHEAST 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. 

* WAVES: BUILDING TO 4 TO 8 FEET TODAY...AND LINGERING INTO 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD 
WWW.WEATHER.GOV/MKX
816 
WHUS73 KMKX 102043
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 PM CDT TUE OCT 10 2017

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH WEDNESDAY...

LMZ643>646-110445-
/O.CON.KMKX.SC.Y.0080.000000T0000Z-171011T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
343 PM CDT TUE OCT 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
WEDNESDAY...

* WINDS: NORTHEAST 15 TO 25 KNOTS INTO THIS EVENING...WITH GUSTS
  UP TO 30 KNOTS. WINDS WILL VEER EAST LATER TONIGHT AND LINGER ON
  WEDNESDAY. WINDS SLOWLY WEAKENING WEDNESDAY AFTERNOON.

* WAVES: BUILDING TO 5 TO 8 FEET TONIGHT...BECOMING 4 TO 7 FEET
  WEDNESDAY MORNING. WAVES SLOWLY SUBSIDING WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
582 
WHUS73 KMKX 110119
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
819 PM CDT TUE OCT 10 2017

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH WEDNESDAY...
...WINDS EXPECTED TO REACH GALE FORCE SOUTH OF WIND POINT...

LMZ646-110930-
/O.EXT.KMKX.SC.Y.0080.000000T0000Z-171011T0500Z/
/O.NEW.KMKX.GL.W.0010.171011T0500Z-171011T1200Z/
/O.NEW.KMKX.SC.Y.0081.171011T1200Z-171011T2100Z/
WIND POINT WI TO WINTHROP HARBOR IL-
819 PM CDT TUE OCT 10 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT
WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 4 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 7 AM TO 4 PM CDT
WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
MIDNIGHT CDT TONIGHT. 

* WINDS: NORTHEAST 15 TO 25 KNOTS INTO THIS EVENING...WITH GUSTS
  UP TO 30 KNOTS. OCCASIONAL GUSTS INCREASING TO 35 KNOTS AFTER
  MIDNIGHT INTO EARLY WEDNESDAY MORNING. WINDS WILL VEER EAST
  LATER TONIGHT AND LINGER AT 15 TO 25 KNOTS ON WEDNESDAY. THE
  WINDS SLOWLY WEAKENING WEDNESDAY AFTERNOON. 

* WAVES: 6 TO 8 FEET. WAVES SLOWLY SUBSIDING WEDNESDAY AFTERNOON
  AND NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643>645-110930-
/O.CON.KMKX.SC.Y.0080.000000T0000Z-171011T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
819 PM CDT TUE OCT 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
WEDNESDAY...

* WINDS: NORTHEAST 15 TO 25 KNOTS INTO THIS EVENING...WITH GUSTS 
  UP TO 30 KNOTS. WINDS WILL VEER EAST LATER TONIGHT AND LINGER 
  ON WEDNESDAY. WINDS SLOWLY WEAKENING WEDNESDAY AFTERNOON. 

* WAVES: BUILDING TO 6 TO 8 FEET TONIGHT. WAVES SLOWLY SUBSIDING
  WEDNESDAY AFTERNOON AND NIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
004 
WHUS73 KMKX 110817
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 AM CDT WED OCT 11 2017

...GUSTY WINDS AND HIGH WAVES EXPECTED INTO TONIGHT...

LMZ646-111630-
/O.CAN.KMKX.GL.W.0010.000000T0000Z-171011T1200Z/
/O.EXT.KMKX.SC.Y.0081.171011T1200Z-171012T1000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
317 AM CDT WED OCT 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
5 AM CDT THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM
7 AM THIS MORNING TO 5 AM CDT THURSDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. WINDS
  DIMINISHING AND VEERING EAST THIS AFTERNOON. 

* WAVES: 6 TO 8 FEET. WAVES SLOWLY SUBSIDING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644-645-111630-
/O.CAN.KMKX.SC.Y.0080.000000T0000Z-171011T2100Z/
/O.EXB.KMKX.SC.Y.0081.171011T1200Z-171012T1000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
317 AM CDT WED OCT 11 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 5 AM
CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING
TO 5 AM CDT THURSDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. WINDS
  DIMINISHING AND VEERING EAST THIS AFTERNOON.

* WAVES: 6 TO 8 FEET. WAVES SLOWLY DIMINISHING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-111630-
/O.EXT.KMKX.SC.Y.0080.000000T0000Z-171012T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
317 AM CDT WED OCT 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTHEAST 15 TO 25 KNOTS. A FEW GUSTS UP TO 30 KNOTS
  EARLY THIS MORNING. WINDS WILL VEER EAST AND DIMINISH BY
  AFTERNOON.  

* WAVES: 6 TO 8 FEET SUBSIDING TO 3 TO 5 FEET LATER THIS
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
040 
WHUS73 KMKX 111531
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1031 AM CDT WED OCT 11 2017

...GUSTY WINDS AND HIGH WAVES EXPECTED INTO TONIGHT...

LMZ644>646-112345-
/O.CON.KMKX.SC.Y.0081.000000T0000Z-171012T1000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1031 AM CDT WED OCT 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
THURSDAY...

* WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS INTO
  THIS AFTERNOON. WINDS DIMINISHING AND VEERING EAST LATER THIS
  AFTERNOON INTO EARLY THIS EVENING.
 
* WAVES: 5 TO 8 FEET INTO THIS AFTERNOON...WITH SUBSIDING TO 3 TO
  6 FEET LATER THIS AFTERNOON INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-112345-
/O.CON.KMKX.SC.Y.0080.000000T0000Z-171012T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
1031 AM CDT WED OCT 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTHEAST 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS 
  INTO EARLY THIS AFTERNOON. WINDS WILL VEER EAST AND DIMINISH 
  LATER THIS AFTERNOON.
 
* WAVES: 4 TO 7 FEET INTO EARLY THIS AFTERNOON...SUBSIDING TO 3 
  TO 5 FEET LATER THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
530 
WHUS73 KMKX 112017
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 PM CDT WED OCT 11 2017

...GUSTY WINDS AND HIGH WAVES EXPECTED INTO TONIGHT...

LMZ644>646-120430-
/O.CON.KMKX.SC.Y.0081.000000T0000Z-171012T1000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
317 PM CDT WED OCT 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
THURSDAY...

* WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS INTO
  THIS EVENING. WINDS DIMINISHING AND VEERING EAST LATER THIS 
  EVENING AND OVERNIGHT. 

* WAVES: 5 TO 9 FEET INTO EARLY THIS EVENING...SUBSIDING TO 3 TO 
  6 FEET LATER THIS EVENING AND OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-120000-
/O.CON.KMKX.SC.Y.0080.000000T0000Z-171012T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
317 PM CDT WED OCT 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTHEAST 15 TO 20 KNOTS...VEERING EAST 10 TO 15 KNOTS
  LATER TONIGHT.

* WAVES: 4 TO 6 FEET LATE THIS AFTERNOON...SUBSIDING TO 3 TO 4
  FEET EARLY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
309 
WHUS73 KMKX 112356
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
656 PM CDT WED OCT 11 2017

...LINGERING HIGH WAVES WILL SLOWLY SUBSIDE OVERNIGHT...

LMZ643-120100-
/O.EXP.KMKX.SC.Y.0080.000000T0000Z-171012T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
656 PM CDT WED OCT 11 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING.
WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THE
REST OF THE NIGHT. 

$$

LMZ644>646-120800-
/O.CON.KMKX.SC.Y.0081.000000T0000Z-171012T1000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
656 PM CDT WED OCT 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
THURSDAY...

* WINDS: EAST TO NORTHEAST 10 TO 20 KNOTS WITH A FEW GUSTS TO 25
  KNOTS EARLY THIS EVENING. THE WINDS OVERNIGHT WILL SLOWLY
  DIMINISH AND VEER TO THE EAST. 
  
* WAVES: 5 TO 8 FEET SUBSIDING TO 3 TO 6 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 8, 11:11 PM CDT, 4 hours 22 minutes earlier.

Area forecast discussion, Oct 8, 11:11 PM CDT, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1111 PM CDT Sun Oct 8 2017

.AVIATION(06Z TAFS)...
Light winds and clear skies should allow some fog to develop late
tonight. This would result in patchy MVFR/IFR vsbys in the usually
favored low spots. KMSN and KENW could see this fog from about
10-14z Mon.

A cold front will push south through the area later Monday
morning through Monday afternoon. Gusty northeast winds are
expected along Lake Michigan...including KMKE around 21z Mon. CIGS
could drop to around 3000ft along the lake shore as the front
moves through. Otherwise, look for VFR conditions through the TAF
period.

&&

.PREV DISCUSSION... (Issued 844 PM CDT Sun Oct 8 2017)

UPDATE...
The forecast is on track so no meaningful adjustments needed.

MARINE...

Quiet across the water tonight. There could be some patchy fog
near the shore due to cold water in upwelling areas combining with
high dew point air. If you're on the water on Monday, be alert to
a cold front moving south down the shore during the later morning
and afternoon. Gusty northeast winds will accompany the front.

PREV DISCUSSION... (Issued 559 PM CDT Sun Oct 8 2017)

AVIATION(00Z TAFS)...

Light winds and clear skies should allow some fog to develop late
tonight. This would result in patchy MVFR/IFR vsbys in the usually
favored spots. KMSN and KENW could see this fog from about 10-14z
Mon.

A cold front will push south through the area later Monday
morning through Monday afternoon. Gusty northeast winds are
expected along Lake Michigan...including KMKE around 21z Mon. CIGS
could drop to around 2500-3000ft along the lake shore as the
front moves through. Otherwise, look for VFR conditions through
the TAF period.

PREV DISCUSSION... (Issued 334 PM CDT Sun Oct 8 2017)

SHORT TERM...

Tonight and Monday...Forecast Confidence is High.

Clear skies and light winds will allow for patchy fog during the
overnight hours. Higher westerly winds just above the ground
should keep just enough mixing to preclude dense fog.

A cold front will slowly make its way southeast through WI
overnight through Monday morning. This is out ahead of an upper
trough crossing the northern Plains and central Rocky Mountains.
The cooler air and gusty north winds are expected to accelerate
down Lake Michigan a little faster than inland, so northeast winds
will keep lakeshore areas cooler during the afternoon.

Diurnal cumulus clouds are expected the wake of this front on
Monday due to steep low level lapse rates beneath dry air aloft.
Max temperatures will be limited to the mid 60s toward central WI
and the lower 70s in southeast WI.

Monday night through Wednesday...Forecast confidence medium.

A robust shortwave trough will track from KS to srn IA and nrn MO
by 00z Wed with a n-s sfc trough along the MS river. Mid level
warm, moist advection and frontogenesis will result in light rain
spreading nwd through Tue afternoon across srn WI. The upper wave
will then track across nrn IL Tue nt with DCVA and warm advection
at the jet level providing well organized divergence aloft.
Widespread rain is expected and may linger into Wed AM. Due to the
clouds and rain, temps will remain somewhat cool.

LONG TERM...Thursday through Sunday...Forecast confidence medium.

SW flow aloft will prevail during this period with a return of sly
flow and warmer temps. A wave of low pressure will then form
along an approaching sfc trough/cold front in response to an
approaching shortwave trough. There will be ample time for
moisture to arrive for this system with rain chances looking good
for the weekend.

AVIATION(21Z TAFS)...

The lake breeze spread inland to southeast WI this afternoon.
Winds will diminish this evening, but expect winds just above the
surface to remain steady out of the SW/W overnight. This will keep
the fog patchy instead of dense overnight.

A cold front will drop through southern WI on Monday. This will
bring some gusty northeast winds to lakeshore areas including MKE
Monday afternoon. The front will move through dry, but expect BKN
clouds to develop across southern WI by midday. Ceilings should be
VFR, but there is a chance for heights around 2000 feet along
front early Monday afternoon.

MARINE...

Steady southerly winds over the nearshore waters have turned
southeast along the lakeshore. Winds will diminish this evening.
Then a cold front will race down Lake Michigan on Monday, causing
brisk north to northeast winds. Winds and waves are expected to
remain just under advisory conditions before diminishing Monday
evening.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Davis
Tonight/Monday and Aviation/Marine...Cronce
Monday Night through Sunday...Gehring
Hazardous weather outlook, Oct 8, 4:19 PM CDT, 11 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
419 PM CDT Sun Oct 8 2017

WIZ046-047-051-052-056>060-062>072-092130-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
419 PM CDT Sun Oct 8 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-092130-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
419 PM CDT Sun Oct 8 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Winds and waves will approach Small Craft Advisory levels at times
Monday into Wednesday.

Cronce

www.weather.gov/mkx

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.